# SDR SWAA2020032442733

- Difficulty date: February 25, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5210
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFFING DAMAGE ON INTERCOSTAL AT LBL 11 WL 207 BS 265         REMOVED DAMAGE INTERCOSTAL AT BS LBL 11 WL 207 BS 265 AND REPLACED WITH NEW INTERCOSTAL IAW SRM 51-40-02 AND DWG # 141A5210, AND DWG # 141A5600, 59042U, 16MAR20.
